# SDR CA041129009

- Difficulty date: November 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 60,614 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LOUD BANG AND YAW FELT AT CLIMB THRUST 7000 FT , RETURNED.  ADDED MAINTENANCE INFO, LT ENG SURGE DET. MSG91827. LANDING SMOOTH.  91827.(SIC)  ACTION: DFDR CHANGED. REPLACED EVBC IAW MM-75-31-01. ENG. BOROSCOPE CARRIED OUT. NO FAULTS. ENG. TEST 8, 9 AND 10 CARRIED OUT NO FAULTS. CONS. SERVICEABLE.
